Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Utilities Problem

David E. Kullman
Mathematics Magazine
Vol. 52, No. 5 (Nov., 1979), pp. 299-302
DOI: 10.2307/2689782
Stable URL: http://www.jstor.org/stable/2689782
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Utilities Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302